# SDR SIMA20150426002

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,800 hours, 24,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT WILL NOT STAY ON.  R & R AFT CABIN FLASHLIGHT IAW TASK 33-50-16-000-801-A & TASK 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
